# SDR CALA2018031900941

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 89,225 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 820003610ATS
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LATCHES OF EXIT LIGHT BROKEN AT THE UPPER R2 DOOR.  REPLACED THE EXIT SIGN, TESTED NORMAL IAW AMM 33-51-01-960-802, REV 82.
